Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Losing weight after paxil

Posted by Shannon on January 4, 2000, at 14:12:10

In reply to Re: Losing weight after paxil, posted by Cindi on April 22, 1999, at 8:29:33

> I have been taking Paxil for approximately 3 weeks and my life is 1000% better. I started reading all these postings about gaining weight and I am scared to keep taking it now. I am battling obesity so needless to say, gaining more weight would not be good. What is this other drug you switched to? Can you start taking it right after stopping Paxil and have the same effects? Please let me know!!!

I have a friend who took Paxil three years ago and lost 100 pounds, and she has never gained it back. I maintained my own weight on Prozac, Zoloft, Luvox,and Effexor, but gained on Elavil. I am now going to try Paxil, and I am terrified by what I am reading about all of the women here who have gained weight while taking it! I too am battling a weight problem, and the last thing I need is extra pounds. Please tell me that there are other women out there who have lost weight on Paxil like my friend did.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shannon thread:1386